# SDR SWAA2014091632019

- Difficulty date: August 22, 2014
- Submitted: September 16, 2014
- Operation: Air carrier
- Aircraft: N7749B
- Make and model: Boeing 737-7BD
- Aircraft serial: 36724
- Aircraft time: 15,599 hours, 6,544 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 6561374
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY SIDEWALL TO FLOOR SUPPORT CORRODED BETWEEN BS 727C TO 847 LBL 22.  REPAIRED SUPPORT IAW SRM.
